# SDR AALA202110283974

- Difficulty date: October 18, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #5 LOWER ATTACHMENT BOLT BETWEEN WS5512 AND WS6699, BETWEEN RIB 10 TO RIB 12. REPLACED BOLT PER AMM 27-84-64-400-002-A.
